# SDR SWAA2024101639384

- Difficulty date: September 20, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON VAPOR BARRIER LOWER WEB AT BS 663 AND LBL 50 CRACK LENGTH IS 5 INCH 2024-565593<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: A24028535; DUE DATE: 06-JUN-25.;[02] TOOL USED= HOT BONDER P/N: HCS9200B; S/N: 16122983; DUE DATE: 15-FEB-25.;[03] TOOL USED= SCALE P/N: CR5200; S/N: 8343150717; DUE DATE: 27-FEB-25;[04] TOOL USED ON STEP 11 UT EQUIPMENT P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 04-OCT-24;[05] REPAIRED VAPOR BARRIER LOWER WEB AT BS 663 AND LBL 50 AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW;[06] REPAIRED VAPOR BARRIER LOWER WEB AT BS 663 AND LBL 50 AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW
